Simply connected coset complexes for rank 1 groups of Lie type.
Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 199-214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
connectivity of commuting complex, Brown complex, Quillen complex, elementary Abelian -subgroups, simple components, finite groups, sporadic groups, Lie type groups of rank 1
@article{MZ_1994__217_1_174688,
author = {Yoav Segev},
title = {Simply connected coset complexes for rank 1 groups of {Lie} type.},
journal = {Mathematische Zeitschrift},
pages = {199--214},
year = {1994},
volume = {217},
number = {1},
zbl = {0829.20032},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174688/}
}
Yoav Segev. Simply connected coset complexes for rank 1 groups of Lie type.. Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 199-214. http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174688/